# SDR SWI2025F01675

- Difficulty date: September 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE ON THE FORWARD SIDE OF THE FS280 BEAM BL9L - BL9R IS CORRODED.   (C-CHECK RO 11/30/2025)REMOVED AND REPLACED COCKPIT FLOOR SUPPORT ANGLE REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, & DWG# CC670-34010, REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY
